Open Access
Translator Disclaimer
June 2013 $S^{1}$-equivariant CMC-hypersurfaces in the Hyperbolic 3-space and the Corresponding Lagrangians
Keiichi KIKUCHI
Tokyo J. Math. 36(1): 207-213 (June 2013). DOI: 10.3836/tjm/1374497520

Abstract

A family of $S^{1}$-equivariant hypersurfaces of constant mean curvature can be obtained by using the Lagrangians with suitable potentials in the hyperbolic 3-space. The conservation law is effectively applied to the construction of $S^{1}$-equivariant hypersurfaces of constant mean curvature in the hyperbolic 3-space.

Citation

Download Citation

Keiichi KIKUCHI. "$S^{1}$-equivariant CMC-hypersurfaces in the Hyperbolic 3-space and the Corresponding Lagrangians." Tokyo J. Math. 36 (1) 207 - 213, June 2013. https://doi.org/10.3836/tjm/1374497520

Information

Published: June 2013
First available in Project Euclid: 22 July 2013

zbMATH: 1277.53054
MathSciNet: MR2976548
Digital Object Identifier: 10.3836/tjm/1374497520

Subjects:
Primary: 53C43
Secondary: 70H05 , 70H33

Rights: Copyright © 2013 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.36 • No. 1 • June 2013
Back to Top